# SDR QXEA9600118

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 15205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SKIN IS CRACKED AT BULKHEAD FRAME STA 15205 AND STRINGER LT 15.  ALSO, STRINGER CROSSOVER CASTALLATION REPAIR ON INTERIOR SIDE IS CRACKED.  CRACK NOTED DURING C-CHECK AND REPAIRED I/A/W SRM.
